# SDR AALA20070439

- Difficulty date: March 5, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR EXIT SIGN INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
